# SDR 2015FA0000604

- Difficulty date: October 15, 2015
- Submitted: November 20, 2015
- Operation: General aviation
- Aircraft: N25LH
- Make and model: Piper PA-46-310P
- Aircraft serial: 468508070
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Selector Valve
- Part number: GK26044
- Condition: Failed
- Location: Te Flaps
- Part time: 4,901 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LANDING GEAR WOULD NOT EXTEND.  TROUBLESHOT, FOUND THAT THE HYDRAULIC POWERPACK WOULD CYCLE 5 TIMES, THEN SHUTOFF.  ACCORDING TO THE MM THIS IS NORMAL AND IF THIS HAPPENS THE PILOT MUST RESET THE HYD POWERPACK CIRCUIT BREAKER AS THE SYSTEM HAS A POWERPACK TIMER THAT AFTER 5 CYCLES THE SYSTEM SHUTS DOWN IN ORDER TO PREVENT THE POWERPACK MOTOR FROM BURNING UP, OVERHEATING.  ALSO, OPERATED THE HYDRAULIC FLAP SYSTEM AS THEY ARE BOTH INTERCONNECTED AND USE THE SAME POWERPACK TO OPERATE.  OPERATED BOTH LANDING GEAR AND FLAP SYSTEM AND VISUALLY INSPECTED, PERFORMED VARIOUS CHECKS AND FOUND NO OUTWARDLY SIGNS OF HYDRAULIC LEAKS, SUSPECT INTERNAL LEAKS.  ISOLATED VARIOUS COMPONENTS IN THE SYSTEM CONTINUED TO TIME OUT, 5 DUTY CYCLES.  ISOLATED TO THE LANDING GEAR AND FLAP SELECTOR VALVES.  REPLACED 2 O-RINGS IN THE LANDING GEAR SELECTOR VALVE, NO HELP.  REMOVED THE FLAP SELECTOR VALVE AND SENT OUT TO HAVE REPAIRED AND CHECKED.  TECH ADVISED: SEALS AND O-RINGS IN THE VALVE WAS HARD AND HALF GONE.  REPAIRED, CORRECTED AND RESEALED FLAP SELECTOR VALVE, INSTALLED NEW SEAL KIT: PN 83729-6.  REINSTALLED, PERFORMED OPS CHECK, OPS CHECK OK.
